MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C30; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C30; GAS-MACHINE, ANESTHESIA
Model Number 6677300
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the anesthesia system was in use several alarms for leakage were generated.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
Our field service engineer investigated the anesthesia machine on site.The machine was tested with successfully results.The reported issue could not be reproduced.No parts were mentioned as replaced and no further issues has been reported after this reported event.A complete set of device logs was saved and sent for evaluation.The logs show a successful system checkout prior to and during the event and there is no indication of a technical malfunction in the system at the time of the event.However, the internal log confirms the reported leakage alarms.In addition to the leakage alarms, other clinical alarms such as respiratory rate: high, fio2: low, peep: low, expiratory minute volume: low, etco2: low, respiratory rate: low and fico2: high were active.The leakage may have been due to the breathing circuit which was not changed until after the case.However, the root cause of the reported issue has not been established by this investigation.
 
Event or Problem Description
Manufacturer's ref: #(b)(4).
 
Additional Manufacturer Narrative
A correction of field # d1 brand name, # d4 version or model #, # d4 unique identifier (udi) # and h4 manufacturer date were required.D1 ¿ brand name - previous brand name: flow-i, corrected brand name: flow-i c30 d4 ¿ version or model # - previous version or model #: flow-i c30, corrected version or model #: 6677300 d4 ¿ unique identifier (udi) # - previous unique identifier (udi) #: missing, corrected unique identifier (udi) #: (b)(4) h4 ¿ manufacture date - previous manufacturing date: 06/28/2016, corrected manufacturing date: 06/16/2016.
 
Event or Problem Description
Manufacturer's ref: (b)(4).

Brand Name
FLOW-I C30
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key18054218
Report Number8010042-2023-02115
Device Sequence Number20552310
Product Code BSZ
UDI-Device Identifier07325710001363
UDI-Public(01)07325710001363(11)160616
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677300
Device Catalogue Number6677300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer06/14/2024
06/06/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date06/14/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose